# SDR DALA2023033002450

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 PROTUBERANCE (6EAS) BTW STA 1620-1720 AND S- 25L-S-26RAT LOWER EXTERNAL FUSELAGE SKIN (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00062: PROTUBERANCE (6EAS) BTW STA 1620-1720 AND S-25L-S-26RAT LOWER EXTERNAL FUSELAGE SKIN WERE REPAIRED PER ER/ A N 606276-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (2694308)
